Gustavo A. Muñoz-Fernández

Associate Professor
Department of Mathematical Analysis
Complutense University Madrid and Instituto de Matemática Interdisciplinar (IMI), Spain
E-mail: gustavo@ucm.es

Fields of interest

Polynomial Inequalities, Real Analysis, Complex Analysis, Functional Analysis, Lineability and Spaceability, Operator Theory.

Recent publications

Araújo, G.; Jiménez-Rodríguez, P.; Muñoz-Fernández, G.A.; Seoane-Sepúlveda, J.B., Equivalent norms in polynomial spaces and applications. J. Math. Anal. Appl. 445 (2017), no. 2, 1200-1220.

Lukeš, J.; Muñoz-Fernández, G.A.; Petráček, P.; Seoane-Sepúlveda, J.B., Locally recurrent functions, density topologies and algebraic genericity. J. Math. Anal. Appl. 443 (2016), no. 2, 1247-1259.

Jiménez-Rodríguez, P.; Muñoz-Fernández, G.A.; Murillo-Arcila, M.; Seoane-Sepúlveda, J.B., Sharp values for the constants in the polynomial Bohnenblust-Hille inequality. Linear Multilinear Algebra 64 (2016), no. 9, 1731-1749.

Campos, J.R.; Jiménez-Rodríguez, P.; Muñoz-Fernández, G.A.; Pellegrino, D.; Seoane-Sepúlveda, J.B., On the real polynomial Bohnenblust-Hille inequality. Linear Algebra Appl. 465 (2015), 391-400.

Muñoz-Fernández, G.A.; Pellegrino, D.; Seoane-Sepúlveda, J.B.; Weber, A., Supremum norms for 2-homogeneous polynomials on circle sectors. J. Convex Anal. 21 (2014), no. 3, 745-764.

Jiménez-Rodríguez, P.; Maghsoudi, S.; Muñoz-Fernández, G.A., Convolution functions that are nowhere differentiable. J. Math. Anal. Appl. 413 (2014), no. 2, 609-615.

Diniz, D.; Muñoz-Fernández, G.A.; Pellegrino, D.; Seoane-Sepúlveda, J.B., Lower bounds for the constants in the Bohnenblust-Hille inequality: the case of real scalars. Proc. Amer. Math. Soc. 142 (2014), no. 2, 575-580.

Muñoz-Fernández, G.A.; Seoane-Sepúlveda, J.B.; Weber A., Periods of strongly continuous semigroups. Bull. Lond. Math. Soc. 44 (2012), no. 3, 480-488.

Jiménez-Rodríguez, P.; Muñoz-Fernández, G.A.; Seoane-Sepúlveda, J.B., Non-Lipschitz functions with bounded gradient and related problems. Linear Algebra Appl. 437 (2012), no. 4, 1174-1181.

Diniz, D.; Muñoz-Fernández, G.A.; Pellegrino, D.; Seoane-Sepúlveda, J.B., The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. J. Funct. Anal. 263 (2012), no. 2, 415-428.